Noncommutative frames revisited

Karin Cvetko-Vah, Jens Hemelaer, Jonathan Leech

Abstract


In this note we revisit noncommutative frames. Special attention is devoted to the study of join completeness and related properties in skew lattices.

Keywords


Noncommutative frame, skew lattice, completeness, lattice section

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.2219.554

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications